# SDR SWAA053604

- Difficulty date: November 14, 2005
- Submitted: November 16, 2005
- Operation: Air carrier
- Aircraft: N336SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23940
- Aircraft time: 58,050 hours, 54,041 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 65C28106
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND BS 1016 AFT PRESSURE BLKHD STIFFENER CHANNEL CORRODED AT 6 O'CLOCK POSITION.  REPAIRED STIFFENER CHANNEL PER SWA ACO & BAC DRAWING.
